# SDR HNAA0800159

- Difficulty date: May 5, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 33,910 hours, 39,217 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Potentiometer
- Part number: 82410401001
- Condition: Misrigged
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTOFEATHER DID NOT ARM DURING TAKEOFF ROLL.
